Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Having no proper erection after knowing that girl friend cheated. What should I do?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
Hello Doctor, Im 33 years old man ,I have had very good sexual history never a problem happened with me , lately i catched my GF cheating on me and i found that she is still cheating although she said no ,, Since then im having problem to get erected with her or without her , and when i do erected her NEW BF or whatever she call him ,, Come to my mind and i get soft and i ejaculate within mintes , i used when i feel that i wanna ejaculate let her go on top of me and that makes her cum quicker and i will last longer but since these things happening i cant preform right way and im afraid from that ,, Is there anything i can do to make me back to normal or any kind of medication i can take ,,i tried to consume alchol and it did not work !! Please help me what can i do ??
Posted Fri, 20 Dec 2013 in Sexual Problems
Answered by Dr. Luchuo Engelbert Bain 53 minutes later
Brief Answer: Psychological state is important, to work on Detailed Answer: Hi and thanks for the query, I do understand how disturbing and frustrating this can be. I am afraid sexual intercourse quality and satisfaction, as you might have rightly noticed unfortunately, is the matter of the mind. the psychological component is the most important ingredient of one's sexual life. I would necessary in my humble opinion, to be XXXXXXX with her,sit her and talk out things with her. I am afraid if things are not sorted out, for you to regain confidence in her, the sexual life between you and her could persistently not be very enjoyable. In case you got trusted friend, or a friend of hers, that has a good relationship between you and her, she could be of great help. Only a healthy relationship, a good state of mind can give a lasting solution to this problem. Drugs like Viagra and all excitants could give only temporary relief. Coupled with the side effects, in my opinion, it is not the best thing to rush to at this point in time. the opinion of a sexologist or a psychologist could be of great help. Trust building in her, I do believe is the main gateway to a health sexual life. Thanks and kind regards. Please, do feel free asking follow up questions in case you need specific issues to be addressed. i shall be glad making my humble contribution. Kind regards. Dr Bain
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor